# SDR 2025FA0000189

- Difficulty date: March 3, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N8035H
- Make and model: Airtrc AT802A
- Aircraft serial: 8024037
- Aircraft time: 467 hours, 3,112 cycles
- Engine: Pwc PT6A67F
- Propeller: Hartzl HCB5MA3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG
- Condition: Broken
- Location: Zone 400
- Part time: 467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING STARTER GENERATOR BRUSH INSPECTION FOUND BRUSH RETAINER SPRING BROKEN AND SHEERED BRUSH LEAD CAUSING ARCING TO GENERATOR CASE
